# SDR CALA2022120503273

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REAR SPAR  STOP RETRACTION JACK FITTING LOC  MLG BAY ON LH WING. SEE AEROMAN NON ROUTINE 2022-360095. REQUIRED, PERFORMED SCEPTRE ENTRY ON LOGPAGE #3119101 REMOVED AND REPLACED JACK ANCHORAGE FITTING LOCATED ON MLG UPDATE SDR YES SIDE UPPER SURFACE ACTUATOR BRACKET IAW EA#577-0359-22 REV.0 AND EC/RA#5754-01244 HIS REPAIR IS CATEGORY A AND MENOR REPAIR IN ACCORDANCE WITH GMM 03-20-20.
